RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2004, Volume 195, Number 3, Pages 3–14 (Mi msb806)  

This article is cited in 1 scientific paper (total in 1 paper)

On the asymptotics of energy transmitted by an almost periodic source of oscillations to an open resonator over a long time

A. A. Arsen'ev

M. V. Lomonosov Moscow State University

Abstract: It is proved that the energy transmitted by an almost periodic source of oscillations to an open resonator over a long time is proportional to the time of work of the source and at resonance is inversely proportional to the damping factor of oscillations in the open resonator.

DOI: https://doi.org/10.4213/sm806

Full text: PDF file (263 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2004, 195:3, 303–315

Bibliographic databases:

UDC: 517.95
MSC: Primary 35B34, 47A40; Secondary 35J05, 35P25, 47A40, 47B25
Received: 12.03.2003

Citation: A. A. Arsen'ev, “On the asymptotics of energy transmitted by an almost periodic source of oscillations to an open resonator over a long time”, Mat. Sb., 195:3 (2004), 3–14; Sb. Math., 195:3 (2004), 303–315

Citation in format AMSBIB
\Bibitem{Ars04}
\by A.~A.~Arsen'ev
\paper On the asymptotics of energy transmitted by an
almost periodic source of oscillations to an
open resonator over a long time
\jour Mat. Sb.
\yr 2004
\vol 195
\issue 3
\pages 3--14
\mathnet{http://mi.mathnet.ru/msb806}
\crossref{https://doi.org/10.4213/sm806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068955}
\zmath{https://zbmath.org/?q=an:1082.35028}
\transl
\jour Sb. Math.
\yr 2004
\vol 195
\issue 3
\pages 303--315
\crossref{https://doi.org/10.1070/SM2004v195n03ABEH000806}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222751400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-3242797388}


Linking options:
  • http://mi.mathnet.ru/eng/msb806
  • https://doi.org/10.4213/sm806
  • http://mi.mathnet.ru/eng/msb/v195/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Arsen'ev, “Resonances and trapped modes in a quantum waveguide”, Comput. Math. Math. Phys., 45:9 (2005), 1573–1581  mathnet  mathscinet  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:204
    Full text:61
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019